# SDR VTZA95016

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 895
- Engine: Garrtt TPE331*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 8975131
- Condition: Clogged
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, FLIGHT NR 6940 FROM CLE TO AVP DIVERTED TO IAD AT 0600 HRS, DUE TO THE RT ENGINE FUEL FILTER BLOCKED CAP LIGHT ILLUMINATING.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE FUEL FILTER.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (Z)
